# SDR FOTR2019813724

- Difficulty date: November 20, 2010
- Submitted: November 20, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960, RBL 24, SEAT TRACK HAS GOUGE. REMOVED CORROSSION FOUND TO BE OUT OF LIMITS IAW SRM 51-10-6 & 53-10-1 FIG 3. FABRICATED SEAT TRACK AND SPLICE  FROM BAC1503-100122-7178T6 AND BAC1520-792-7178T6511 AND 7075-T6 .250 TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
